Browse "MA-Journal Papers(저널논문)" by Title

Showing results 121 to 140 of 1597

121
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

122
A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

123
A note on the rank of semigroups

Shin, Su-Jinresearcher; Yoo, Ji-Sang, SEMIGROUP FORUM, v.81, no.2, pp.335 - 343, 2010-10

124
A note on the space H^{p,a}

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.1, pp.47 - 52, 1987-07

125
A note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals

Choi, U-Jinresearcher; Kim, Phil-Su; Ahn, So-Young, INTERNATIONAL MATHEMATICL JOURNAL, v.3, no.8, pp.825 - 835, 2003-02

126
A Note on Traces of Singular Moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, TOKYO JOURNAL OF MATHEMATICS, v.35, no.2, pp.291 - 296, 2012-12

127
A Novel Protein, CHRONO, Functions as a Core Component of the Mammalian Circadian Clock

Goriki, Akihiro; Hatanaka, Fumiyuki; Myung, Jihwan; Kim, Jae Kyoungresearcher; Yoritaka, Takashi; Tanoue, Shintaro; Abe, Takaya; et al, PLOS BIOLOGY, v.12, no.4, 2014-04

128
A p-cycle analysis of multigrid method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.76, no.1, pp.41 - 48, 1996-04

129
A pair of orthogonal frames

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun; Shen, Zuowel, JOURNAL OF APPROXIMATION THEORY, v.147, no.2, pp.196 - 204, 2007

130
A parallel Gauss-Seidel method using NR data flow ordering

Kim, T; Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.99, no.2-3, pp.209 - 220, 1999-03

131
A parallel iterative Galerkin method based on nonconforming quadrilateral elements for second-order partial differential equations

Kim, Y; Lee, Sungyunresearcher; Kim, LS, APPLIED MATHEMATICS AND COMPUTATION, v.127, no.2-3, pp.387 - 404, 2002-04

132
A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

133
A Period2 Phosphoswitch Regulates and Temperature Compensates Circadian Period

Zhou, Min; Kim, Jae Kyoungresearcher; Eng, Gracie Wee Ling; Forger, Daniel B.; Virshup, David M., MOLECULAR CELL, v.60, no.1, pp.77 - 88, 2015-10

134
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

135
A post-hoc genome-wide association study using matched samples

Gim, Jungsoo; Choi, Sungkyoung; Im, Jongho; Kim, Jae Kwangresearcher; Park, Taesung, INTERNATIONAL JOURNAL OF DATA MINING AND BIOINFORMATICS, v.14, no.3, pp.197 - 209, 2016

136
A preconditioned GMRES method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.85, no.2-3, pp.201 - 208, 1997-09

137
A preconditioner for the FETI-DP formulation with mortar methods in two dimensions

Kim, HH; Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.5, pp.2159 - 2175, 2005

138
A probably secure and practical signature scheme for smart cards

Yong Kuk You; Sang Geun Hahnresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS , v.2, no.1, pp.15 - 26, 1998

139
A quadrature rule for weighted Cauchy integrals

Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.221 - 232, 2000-12

140
A quadrature rule of interpolatory type for Cauchy integrals

Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.207 - 220, 2000-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0